Title

Asymptotic Theory for Local Time Density Estimation and Nonparametric Cointegrating Regression

Publication Type

Journal Article

Publication Date

6-2009

Abstract

Asymptotic theory is developed for local time density estimation for a general class of functionals of integrated and fractionally integrated time series. The main result provides a convenient basis for developing it limit theory for nonparametric cointegrating regression and nonstationary autoregression. The treatment directly involves local time estimation and the density function of the processes under consideration, providing an alternative approach to the Markov chain and Fourier integral methods that have been Used in other recent work on these problems.

Keywords

Brownian - motion, Convergence, Series, Functionals, Sums

Discipline

Econometrics

Research Areas

Econometrics

Publication

Econometric Theory

Volume

25

Issue

3

First Page

710

Last Page

738

ISSN

0266-4666

Identifier

10.1017/S0266466608090269

Publisher

Cambridge University Press (CUP): HSS Journals

This document is currently not available here.

Share

COinS